# SDR MALA080011

- Difficulty date: January 8, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 25,663 hours, 27,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OB AFT CORNER OF AFT GALLEY FLOOR WEB IS CHAFED FROM AIRSTAIRS AT STA 294.  REPAIRED IAW MAL EO NR S53362.
